| Model Number |
SUTURELASSO, 45 DEGREE, CURVE LEFT |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/03/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 04/07/2025, it was reported by a sales representative via (b)(6), an ar-4068-45l suturelasso sd, had an issue with the nitinol wire coating being separated from the nitinol wire, causing it to become stuck inside the cannula during use.The case was completed by removing the complaint device from the patient and by using a replacement with no issues.The case was delayed a few minutes and no added anesthesia was administered.No adverse effects on the patient.This was discovered during a bankart repair procedure on (b)(6) 2025, with no reported patient harm.Additional information has been requested.
Event or Problem Description
Additional information was received on 04/21/2025: during the procedure, a piece of the nitinol wire coating detached while inside the patient.All fragments were successfully retrieved, and no additional products were required to complete the case.The suture was able to be shuttled using the device without further complications.
Additional Manufacturer Narrative
Additional information: g3, h3, h6 based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error in handling the device, causing damage to the functionality of the device¿s features.The complaint allegation was confirmed based on the customer's attached photo, which shows the nitinol wire protruding from the shaft and the coating visibly peeled off.